# SDR E0YA2025110600081

- Difficulty date: October 23, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N450RH
- Make and model: Bombdr CL6002D15
- Aircraft serial: 5809
- Aircraft time: 3,549 hours, 1,896 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Condition: Unknown
- Location: Zone 400
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UPPER LEFT COWLING DEPARTED AIRCRAFT ON TAKEOFF. NO INDICATIONS
